L∞- error estimate for nonlinear HJB equations

Messaoud Boulbrachene*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


This paper is concerned with the standard finite element approximation of Hamilton-Jacobi-Bellman Equations (HJB) with nonlinear source terms. Under a realistic condition on the nonlinearity, we characterize the discrete solution as a fixed point of a contraction. As a result of this, we also derive a sharp L∞- error estimate of the approximation.

Original languageEnglish
Pages (from-to)1255-1259
Number of pages5
JournalInternational Journal of Mathematical Analysis
Issue number25-28
Publication statusPublished - 2015


  • Contraction
  • Finite elements
  • Fixed point
  • HJB equations
  • L∞ error estimates
  • Quasi-variational inequalities

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'L∞- error estimate for nonlinear HJB equations'. Together they form a unique fingerprint.

Cite this